# SDR DALA2021031801561

- Difficulty date: March 14, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,067 hours, 20,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Unsecure
- Location: Seat 21d Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 EMERGENCY LIGHT COMPONENT LOOSE SEAT 21D. CORRECTIVE ACTION: R/R SEAT 21D AISLE SHOURD. (7395012)
